You are here
andriol tc steroids side effects 

andriol tc

Crystalline powder orange light – yellow color with a specific smell. Presence of white crystals and easy break up lumps. The powder was dissolved in 250 ml of hot water to form an opalescent solution is pale yellow orange color andriol tc with a characteristic smell.

Crystalline powder lemon light yellow color with a specific smell. Presence of white crystals and easy break up lumps. The powder was dissolved in 250 ml of hot water to form an opalescent solution is light yellow color with a characteristic lemon aroma.

Crystalline powder raspberry pink color with a specific smell. Presence of white crystals and easy break up lumps. The powder was dissolved in 250 ml of hot water to form oplestsiruyuschego pink color with a characteristic smell of raspberry solution.

 

Pharmacotherapeutic group:

means to eliminate the symptoms of ARI and “cold” (non-narcotic analgesic agent + Vitamin + alpha-agonists), ATC code: [N02BE51]

Pharmacological properties
Combined agent whose action is due to its constituent components.

Paracetamol – analgesic-antipyretic, affects centers of pain and thermoregulation. It has analgesic and antipyretic effect. Reduce headache and muscle aches, fever phenomenon, soothes sore throat.

Phenylephrine – has a vasoconstrictor effect, it facilitates breathing through the nose and cleanses the nasal passages and sinuses.

Ascorbic acid – is involved in the regulation of redox processes, carbohydrate metabolism, increases resistance to infections.

Indications
Infectious-inflammatory diseases (SARS, influenza), accompanied by high fever, chills, headache, pain in joints and muscles, nasal congestion and sore throat and sinuses.

Contraindications
: Hypersensitivity to any component of the formulation; expressed human liver and / or kidney problems; hyperthyroidism (hyperthyroidism); heart disease (pronounced aortic stenosis, acute myocardial infarction, tachyarrhythmia); arterial hypertension; concomitant andriol tc use of tricyclic antidepressants, beta-blockers, MAO inhibitors, including in the period up to 14 days after the cancellation; concomitant use of other paracetamol-containing agents and agents for the relief of symptoms “common cold” flu and nasal congestion; prostatic hyperplasia; angle-closure glaucoma; children’s age (12 years).

Use with caution when there is no genetic glucose-6-phosphate dehydrogenase deficiency, when benign hyperbilirubinemia, renal / hepatic insufficiency, diabetes mellitus, and hereditary malabsorption of sugar (sugar contains 3 g), during pregnancy and lactation, in old age.

Dosing and Administration
The contents of the package to pour into the cup, pour hot water, stir until dissolved and drink hot.

Adults: one packet every 4-6 hours. Do not take more than 4 sachets in 24 hours. Do not take the medication more frequently than 4 hours.

Children over 12 years: one packet every 6 hours. Do not take more than 3 bags for 24 hours.

Do not give medication to children under 12 years old without a doctor’s prescription.

The drug is not recommended to use more than 5 days as an analgesic and 3 days as antipyretic without consulting a doctor. If symptoms persist, consult a doctor.

Does not exceed the dose. In case of overdose seek immediate medical attention, even if you feel well, because there is a risk of delayed symptoms of serious liver damage.

Side effects:
Paracetamol: allergic reactions (skin rash, urticaria, angioedema); rarely – thrombocytopenia, leukopenia, agranulocytosis.

Phenylephrine can cause nausea, headache, a slight increase in blood pressure and, in rare cases, heart rate, which disappear after drug withdrawal.

With prolonged use at doses considerably higher than recommended, increasing the likelihood of the liver and kidneys. In case of adverse reactions, contact your doctor.

Overdose
Overdose is caused, usually paracetamol. There are: pale skin, anorexia, nausea, vomiting, increased activity of “liver” transaminases, gepatonekroz, increased prothrombin time. If you suspect an overdose, you should immediately seek medical help.

Treatment: gastric lavage, followed by the appointment of activated carbon; symptomatic therapy. A specific antidote for paracetamol poisoning is N-acetylcysteine.

The interaction with other drugs
Increases effects MAO inhibitors, sedatives, and ethanol. Antidepressants, antipsychotics and antiparkinsonian and phenothiazines increase the risk of urinary retention, dry mouth, constipation.Glucocorticoids increase the risk of developing glaucoma. Paracetamol reduces andriol tc the effectiveness of diuretic drugs. Halothane increases the risk of ventricular arrhythmias. Phenylephrine reduce the hypotensive effect of guanethidine. Guanethidine enhances alpha adrenostimuliruyuschee, and tricyclic antidepressants – sympathomimetic effect of phenylephrine.

The risk of hepatotoxicity is increased while taking barbiturates, diphenylhydantoin, carbamazepine, rifampicin, zidovudine, and other inducers of microsomal liver enzymes.

Cautions
Before taking this medication to consult a doctor is necessary in the case of: receiving metoclopramide, domperidone, cholestyramine, anticoagulants (warfarin).

Use of the drug during pregnancy is possible only on prescription. AVOID toxic liver damage paracetamol does not be combined with alcoholic drinks, as well as take people prone to chronic alcohol consumption. The clenbuterol side effects on men bodybuilding users face are more severe than those taken for medical purposes.

Related posts